# SDR SWIA202005140617

- Difficulty date: February 27, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL ON RH SIDE OF STRG 27, BETWEEN FS 265.00 AND FS 280.00 IS CORRODED (MARKED)   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED INTERCOSTAL AT RBL1 BETWEEN FS265 AND FS280 REF DWG CC670-32050 REV NC AND SRM, ALL CHECKS OKAY, COMPLETED TASK CARD, COMPLETED M-337. SEE CONTINUATION CARD FOR DETAILS.
